# SDR SWAA2015032337684

- Difficulty date: March 22, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 78,870 hours, 66,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT LIGHT LOOSE.  SECURED LIGHT IAW AMM.
